# SDR YENA2023112201447

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 41,699 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION IN DOUBLER LOCATED OVER FLOOR BEAM IN FR 84 AND Y= 300.0 AT FLOOR STRUCTURE OF CF III; (RESOLVED ON W/O: 1269682 TASKCARD: NR-00014 ) REF TOMX WO 2384 NR00126: DOUBLER LOCATED OVER FLOOR BEAM IN FR 84 AND Y= 300.0 AT FLOOR STRUCTURE OF CF III WAS REPLACED PER EMB-190 SRM 51-43-03 AND SRM 51-43-04. WORK ACCOMPLISHED BY TOMX TECH 10000939 INSPECTION ACCOMPLISHED BY TOMX QC 253312.
